# SDR 97FDEA00424

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1510301
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0399 024 CORROSION (C53-224-01(3)) ON BS 1030 BEAM FROM LBL 47 TO RBL 62, WL 208.1.  CORROSION ON BS 1030 BEAM FROM LBL 47 TO RBL 62, WL 208.1 WAS BLENDED AWAY.  DAMAGE AT BS 1030, RBL 47 - 60 FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPAIRED DAMAGE PER FED-EX SRM 53-10-8 FIG 5.
